Ask a doctor

I Am 3 Months Post Restylane Injections and All of a Sudden Have Lump over Both Periorbital Sites?

I have lumps under both my eyes (periorbital) where I got restylane injections. I got it done over 3 months ago! It actually hurts! I have had this done before over a period of 2 yrs. Two weeks ago it was only my left eye, then I awoke yesterday with it under the right eye. What the heck is going on?

Doctor Answers (5)

Lump after filler

+2

You should see your doctor as it is not normal to have new painful lumps 3 months after injection. Also consider seeing an oculoplastic specialist.

Web reference: http://www.tabanmd.com/fillers

Beverly Hills Oculoplastic Surgeon
5.0 out of 5 stars 4 reviews

Possible infection

+2

Although intensely rare an infection can occur even months later, like cellulitis. If it is this, it can be treated with a course of antibiotics but you need to be checked out by a physician sooner rather than later. 

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

I Am 3 Months Post Restylane Injections and All of a Sudden Have Lump over Both Periorbital Sites?

+1

It's not common to develop painful lumps 3 months after having Restylane injected, I suggest you follow up with your provider soon to further assit you

Los Angeles Plastic Surgeon
5.0 out of 5 stars 149 reviews

Restylane and Lumps

+1

It's not common to suddenly develop lumps post-Restylane treatment. You should follow up with your provider to discuss what may or may not be going on and whether or not it's related to the product.

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Late/Delayed Lumps Peri-Orbitally 3 Months After Restylane Injections

+1

Hi Milli,

I have seen this once before in a patient who developed hard bumps in the lower lid eye hollows months after her Restylane injections that had looked great during that time.  We injected them with hyaluronidase and they resolved within a week.  We do not know why this rare delayed reaction occurs, it may be that during the injection, the needle deposited some Restylane under the peri-ostium (the lining of the bone).  See your injecting physician for evaluation. Good luck and be well.

Dr. P

Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.